| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse manager reported following an intraocular lens (iol) implant procedure, the patient experienced vision was not clear.The lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for the explant was refractive surprise.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Based on information received, following submission of the initial report.This event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received.And reported, that the iol was exchanged for the same lens model, but one and half diopter less power indicating, the correct lens power was not implanted initially.There is no reported defect or fault with the iol.